# SDR 2005UALA01408

- Difficulty date: December 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD LOWER FRAME CRACKED AT FASTENER HOLE.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACP'D PER BACO DRAWING 69-69430, NEW FRAME SECTION SPLICE REPAIR.
